# SDR REXA2015111101073

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG UPPER PYLON, PN 422BT, TWO INBD CLIPS ARE CHAFED.  REMOVED NO STEP PLACARD FOR ACCESS IAW AMM 11-20-00-000-801.  APPLIED NO STEP PLACARD TO PANEL 422BT IAW AMM TASK 11-20-00-400-801.  REMOVED TWO EACH UNSERVICEABLE INBD CLIPS FROM RT ENG UPPER PYLON PANEL 422BT, PN 601-37003-180 & PN 601-37003-182, IAW SRM 51-42-06.  INSTALLED TWO EACH NEW SERVICEABLE INBD CLIPS, PN 601R-370003-180 & PN 601-37003-182 IAW SRM 51-42-06.  REQUIRES PREP & PAINT.  APPLIED PAINT IAW SRM 51-25-06.  WORK SUMMARY STATEMENT REQUIRED.  R & R INBD CLIPS IAW SRM 51-42-06.  REPLACED PLACARD ON PANEL 422BR IAW AMM 11-20-00-400-801.
